# SDR ZZDA2010172

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL DEPRESSOR SPLICES, CORROSION.  ACCOMPLISHED SEAL DEPRESSOR SPLICES REPLACEMENT PER B717 SRM 51-41-02, 51-41-08 AND B717 SRM 51-20-09.
